# SDR AALA951977

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80052
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 460
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relief Valve
- Part number: 81050B020100
- Condition: Defective
- Location: Acm Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

TUL - FLT 9186 - DURING FUNCTIONAL AT FL 370 - AMBER SAFETY VALVE INDICATED OPEN AND CABIN ALTITUDE BEGAN TO CLIMB.  NR 1 PRESSURE REGULATOR FAULTED.  MANUALLY SWITCHED TO NR 2 REGULATOR AND REGAINED CONTROL OF CABIN PRESSURIZATION.  ACCOMPLISHED EMERGENCY DESCENT AND AIRCRAFT LANDED TUL WITHOUT INCIDENT.  REPLACED NR 2 SAFETY RELIEF VALVE.  REPLACED NR 1 AND NR 2 CABIN PRESSURIZATION CONTROLLERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
